# SDR CALA2009123000778

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 34,358 hours, 12,119 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: TB5060H
- Condition: Burned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TB5060H, TERMINAL 3, IS BURNT AND ATTACHING WIRES W0040-0047- 10 AND W2132-0003-08 ARE ARCED TOGETHER AT THE TERMINAL LUGS.  NOTE:  THIS IS AN EXISTING CONDITION FOUND DURING ACCOMPLISHMENT OF EA 2420-01454.  REPLACED TERMINAL STRIP TB5060H IAW IPC24-51-11, RE-TERMINATED BURNT LUGS IAW SWPM 20-30-11.  POWER-ON OPS CHECK IS GOOD AS PERFORMED ON EA 2420-01454.  TERMINAL STRIP LOCATED AT STA 280 & RBL-60.
